Electron. J. Diff. Eqns., Vol. 2009(2009), No. 63, pp. 1-7.

Positive solutions for nonlinear difference equations involving the p-Laplacian with sign changing nonlinearity

Yanbin Sang, Hua Su

By means of fixed point index, we establish sufficient conditions for the existence of positive solutions to p-Laplacian difference equations. In particular, the nonlinear term is allowed to change sign.

Submitted December 16, 2008. Published May 8, 2009.
Math Subject Classifications: 39A10.
Key Words: Difference equations; p-Laplacian; fixed point index; sign changing nonlinearity.

Show me the PDF file (188 KB), TEX file, and other files for this article.

Yanbin Sang
Department of Mathematics, North University of China
Taiyuan, Shanxi, 030051, China
email: syb6662004@163.com
Hua Su
School of Statistics and Mathematics
Shandong University of Finance
Jinan, Shandong, 250014, China
email: suhua02@163.com

Return to the EJDE web page